Discussions that mention cogentin

Headaches & Migraines board


I have chronic muscle contraction headaches, caused by a bad reaction to zoloft withdrawal last year. I've tried a number of drugs- endep, amitriptyline, nortriptyline, prothiadon, artane, cogentin, madopar, avanza.....none have worked.

Now I'm trying neurontin. The first and second days i took 400mg once daily, 3rd and 4th days 400mg twice daily and then onto 400mg three times daily from there on. I'm now on day 8.

I've had some mixed effects so far. The first tablet i took I immediatly noticed a reduction in pain coupled with the feeling of a whole lot of stress just melting off me. The second day I didn't really notice anything. Since then my pain has increased and the tension has increased. But, up until 2 days ago, I had noticed that i needed a lot less sleep, my sleeping patterns were no longer nocturnal,I didn't get hungry all the time like I usually do and I felt considerably less depressed.

Those feelings have left me now and I'm back to feeling quite down, I'm nocturnal and require a lot of sleep again.

Is it normal to get these kind of strange up and down effects and is this a positive sign? If things get worse does it mean they are about to get better? Can anyone offer me their experiences and opinions on this? Just need to hear something that might help me feel a bit more positive about things.... thanks